| Model Number |
AZURION 3 M15 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A workaround solution was provided to the customer.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the device reboots continuously during quality control in service mode on an azurion 3 m15.The clinical use of the system was outside of use.There was no reported patient or user harm.